# SDR DALA2017073005872

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BETWEEN BS 1400 - 1420,M LBL 16, HAS AREAS OF CORROSION ON BOTH SIDE WEBS. REMOVED CORROSION AND FOUND OUT OF LIMITS.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND  DWG 146N5425, REV B.
